MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) IDENTITY ADx XL DR; Implantable Pacemaker Pulse-Generator

Abbott Medical (CRM-Sylmar) IDENTITY ADx XL DR; Implantable Pacemaker Pulse-Generator
Model Number 5386
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to hospital for a generator change procedure.During the procedure, it was reported that the set screw of the right atrial (ra) lead was stripped resulting in the ra lead unable to remove from the header of the pacemaker.The ra lead was capped and the pacemaker was explanted.The patient was discharged post procedure.

Brand Name
IDENTITY ADx XL DR
Common Device Name
Implantable Pacemaker Pulse-Generator
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50708042
Report Number2017865-2026-19144
Device Sequence Number10640776
Product Code DXY
UDI-Device Identifier05414734006903
UDI-Public(01)05414734006903(10)2120923(17)090131
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2009
Device Model Number5386
Device Lot Number0002120923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Tendril SDX Lead
Patient Age80 YR
Patient SexFemale